Utah, 2021High Wind in Utah, March 29, 2021
March 29, 2021 · NWS SLC · 3 events in 3 counties and zones
A strong cold front brought high winds as it moved through Utah.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front brought high winds as it moved through Utah.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Mar 29, 9:31 AM MST, 29 minutes earlier.
Area forecast discussion, Mar 29, 9:31 AM MST, 29 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1031 AM MDT Mon Mar 29 2021
.SYNOPSIS...A strong cold front will cross the region today, with
a cool airmass remaining in place through Tuesday. High pressure
will build across the region by midweek and remain in place
heading into the upcoming weekend, resulting in a substantial
warming trend.
&&
.DISCUSSION...A strong but largely dry cold front continues to
push southeastward across northern Utah. The front is currently
located across a line from roughly Callao to northern Utah County
and will continue to march southeastward through the morning.
Widespread blowing dust is noted across northern Utah in the wake
of the front, with occasional visibility reductions to near 5SM or
so.
The associated upper level trough is already shifting eastward
into the High Plains, with the bulk of any significant forcing for
precipitation shifting east of the region.
A few gusts over 60 mph have been observed near the Utah/Idaho
border in normally windy locations, with most gusts outside these
prone areas peaking in the low 50s. Wind advisories remain in
effect across the Great Salt Lake Desert and Mountains, northern
Utah County and the western Uinta Basin. Do not expect to add
locations to the advisory at this point but will keep monitoring.
Given large dewpoint depressions across northern valleys and a
lack of substantive forcing for precipitation and trends in
morning high resolution guidance, lowered PoPs for valley
locations. Otherwise, going forecast is on track and no additional
updates are anticipated.
&&
.AVIATION...Northerly winds with gusts in excess of 30 mph are
expected to continue at the KSLC terminal through 19-20z prior to
decreasing in speed for the remainder of the afternoon. Blowing dust
will maintain surface vis of near 6sm through that time, prior to
improving mid afternoon. VFR conditions are expected to hold.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Wind Advisory until 8 PM MDT this evening for UTZ011.
Wind Advisory until 5 PM MDT this afternoon for UTZ004.
Wind Advisory until 2 PM MDT this afternoon for UTZ005.
WY...None.
&&
Kruse/Merrill
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Mar 29, 2:19 AM MST, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
319 AM MDT Mon Mar 29 2021
UTZ001>016-019>021-517-518-WYZ021-301100-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
319 AM MDT Mon Mar 29 2021
This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.
.DAY ONE...Today and Tonight
A strong cold front will cross the outlook area today. Gusty
northwest winds in excess of 45 mph are expected behind this
front, particularly across the Great Salt Lake Desert, the
southern Wasatch Front, the western Uinta Basin, and far southwest
Wyoming.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
High pressure will bring a warming trend beginning Wednesday, with
high temperatures 15 degrees or more above normal expected by
Friday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.
For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity
For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Local storm report, Mar 29, 8:01 AM MST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
901 AM MDT MON MAR 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND GST LOGAN 41.77N 111.86W
03/29/2021 M43 MPH CACHE UT MESONET
LOGAN CAMPBELL HQ - 4455 FT
0600 AM NON-TSTM WND GST PROVIDENCE 41.71N 111.71W
03/29/2021 M71 MPH CACHE UT MESONET
LOGAN PEAK - 8960 FT
0600 AM NON-TSTM WND GST WELLSVILLE 41.59N 111.97W
03/29/2021 M46 MPH CACHE UT MESONET
SHERWOOD HILLS - 5039 FT
0600 AM NON-TSTM WND GST BRIGHTON 40.61N 111.54W
03/29/2021 M47 MPH SUMMIT UT MESONET
PARK CITY - JUPITER - 10024 FT
0610 AM NON-TSTM WND GST OREM 40.31N 111.56W
03/29/2021 M42 MPH UTAH UT MESONET
BUNNELLS - 8800 FT
0615 AM NON-TSTM WND GST SNOWBASIN 41.20N 111.88W
03/29/2021 M65 MPH WEBER UT MESONET
OGDEN PEAK - 9570 FT
0616 AM NON-TSTM WND GST EPHRAIM 39.31N 111.32W
03/29/2021 M44 MPH SANPETE UT MESONET
JOES VALLEY - 8700 FT
0620 AM NON-TSTM WND GST EUREKA 39.96N 112.10W
03/29/2021 M53 MPH JUAB UT MESONET
U.S. 6 AT EUREKA - 6584 FT
0630 AM NON-TSTM WND GST LOGAN 41.78N 111.85W
03/29/2021 M44 MPH CACHE UT MESONET
LOGAN - CACHE AIRPORT - 4446 FT
0640 AM NON-TSTM WND GST SALT LAKE CITY 40.72N 112.23W
03/29/2021 M43 MPH TOOELE UT MESONET
SR-201 AT I-80 - 4272 FT
0640 AM NON-TSTM WND GST RANDOLPH 41.39N 111.79W
03/29/2021 M44 MPH WEBER UT MESONET
JAMES PEAK - 9425 FT
0644 AM NON-TSTM WND GST IBAPAH 40.11N 113.88W
03/29/2021 M42 MPH TOOELE UT MESONET
CLIFTON FLAT - 6384 FT
0700 AM NON-TSTM WND GST LAKOTA 41.95N 111.49W
03/29/2021 M55 MPH CACHE UT MESONET
LOGAN SUMMIT - 7620 FT
0700 AM NON-TSTM WND GST PICKELVILLE 41.91N 111.51W
03/29/2021 M60 MPH CACHE UT MESONET
PETER SINKS - 8164 FT
0700 AM NON-TSTM WND GST PICKELVILLE 41.92N 111.51W
03/29/2021 M77 MPH CACHE UT MESONET
PETER SINKS RIM - 8434 FT
0700 AM NON-TSTM WND GST GRANTSVILLE 40.59N 112.48W
03/29/2021 M41 MPH TOOELE UT MESONET
GRANTSVILLE - 4465 FT
0708 AM NON-TSTM WND GST HOGUP SIDING 41.05N 113.07W
03/29/2021 M48 MPH BOX ELDER UT MESONET
EAGLE RANGE - 4239 FT
0715 AM NON-TSTM WND GST CARTER 41.39N 110.41W
03/29/2021 M41 MPH UINTA WY MESONET
FORT BRIDGER WY - 7034 FT
0720 AM NON-TSTM WND GST LAKE POINT 41.06N 112.89W
03/29/2021 M41 MPH BOX ELDER UT MESONET
LAKESIDE MOUNTAIN - 5039 FT
0730 AM NON-TSTM WND GST SNOWBASIN 41.20N 111.86W
03/29/2021 M45 MPH WEBER UT MESONET
SNOWBASIN - WILDCAT - 7703 FT
0740 AM NON-TSTM WND GST BARRO 40.73N 113.47W
03/29/2021 M53 MPH TOOELE UT MESONET
INTERSTATE 80 - 4125 FT
0740 AM NON-TSTM WND GST BARRO 40.73N 113.50W
03/29/2021 M50 MPH TOOELE UT MESONET
I-80 AT MP 29 - 4125 FT
0745 AM NON-TSTM WND GST SCOFIELD 40.92N 110.13W
03/29/2021 M48 MPH SUMMIT UT MESONET
WCF-2 PORTABLE - 9226 FT
0745 AM NON-TSTM WND GST LAKETOWN 41.75N 111.28W
03/29/2021 M49 MPH RICH UT MESONET
OTTER CREEK - 7160 FT
0800 AM NON-TSTM WND GST ALTA 40.57N 111.64W
03/29/2021 M66 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 11066 FT
0800 AM NON-TSTM WND GST SNOWBASIN 41.19N 111.87W
03/29/2021 M57 MPH WEBER UT MESONET
SNOWBASIN-STRAW TOP - 8999 FT
0800 AM NON-TSTM WND GST ALTA 40.56N 111.64W
03/29/2021 M69 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10994 FT
0800 AM NON-TSTM WND GST FARR WEST 41.30N 112.27W
03/29/2021 M42 MPH BOX ELDER UT MESONET
GREAT SALT LAKE MINERALS - 4212 FT
0807 AM NON-TSTM WND GST RANDOLPH 41.63N 111.41W
03/29/2021 M44 MPH CACHE UT MESONET
RED SPUR - 8872 FT
0810 AM NON-TSTM WND GST SNOWVILLE 41.91N 112.61W
03/29/2021 M47 MPH BOX ELDER UT MESONET
CHAULK HILL - 5155 FT
0820 AM NON-TSTM WND GST DOLOMITE 40.74N 112.62W
03/29/2021 M48 MPH TOOELE UT MESONET
I-80 AT MP 78 - 4213 FT
0825 AM NON-TSTM WND GST CRANMER 40.61N 111.48W
03/29/2021 M53 MPH SUMMIT UT MESONET
DEER VLY - MOUNT BALDY - 9347 FT
0830 AM NON-TSTM WND GST PLYMOUTH 41.89N 112.17W
03/29/2021 M48 MPH BOX ELDER UT MESONET
I-15 AT PLYMOUTH - 4495 FT
0830 AM NON-TSTM WND GST EVANSTON 41.27N 111.03W
03/29/2021 M44 MPH UINTA WY MESONET
EVANSTON - BURNS FIELD - 7162 FT
0830 AM NON-TSTM WND GST DELLE 40.70N 112.57W
03/29/2021 M41 MPH TOOELE UT MESONET
FLUX - 4219 FT
0835 AM NON-TSTM WND GST PARK CITY 40.61N 111.53W
03/29/2021 M43 MPH SUMMIT UT MESONET
DEER VLY - EMPIRE PK - 9570 FT
0835 AM NON-TSTM WND GST LAKE POINT 41.33N 112.85W
03/29/2021 M48 MPH BOX ELDER UT MESONET
GUNNISON ISLAND - 4242 FT
0840 AM NON-TSTM WND GST MENDON 41.78N 112.02W
03/29/2021 M44 MPH BOX ELDER UT MESONET
SR-30 - 4990 FT
0840 AM NON-TSTM WND GST CURLEW JCT 41.94N 113.09W
03/29/2021 M59 MPH BOX ELDER UT MESONET
SR-30 AT CURLEW - 4766 FT
0842 AM NON-TSTM WND GST ROSETTE 41.61N 113.59W
03/29/2021 M49 MPH BOX ELDER UT MESONET
ROSEBUD - 4987 FT
0843 AM NON-TSTM WND GST ANTELOPE 41.40N 110.55W
03/29/2021 M42 MPH UINTA WY MESONET
MUDDY CREEK - 6970 FT
0845 AM NON-TSTM WND GST CLIVE 40.34N 113.24W
03/29/2021 M44 MPH TOOELE UT MESONET
SALT FLATS - 4265 FT
0846 AM NON-TSTM WND GST SALT LAKE CITY 40.77N 111.95W
03/29/2021 M40 MPH SALT LAKE UT MESONET
SALT LAKE INTL AIRPORT - 4226 FT
0850 AM NON-TSTM WND GST WENDOVER 40.75N 113.99W
03/29/2021 M47 MPH TOOELE UT MESONET
WENDOVER PORT OF ENTRY - 4227 FT
0850 AM NON-TSTM WND GST PROMONTORY PT 41.07N 112.59W
03/29/2021 M41 MPH BOX ELDER UT MESONET
HAT ISLAND - 4242 FT
0850 AM NON-TSTM WND GST WENDOVER 40.74N 114.02W
03/29/2021 M44 MPH TOOELE UT MESONET
I-80 AT MP 1 - 4270 FT
0856 AM NON-TSTM WND GST WENDOVER 40.73N 114.03W
03/29/2021 M40 MPH TOOELE UT MESONET
WENDOVER FIELD - 4236 FT
&&Local storm report, Mar 29, 9:37 AM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1037 AM MDT MON MAR 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND GST WELLSVILLE 41.59N 111.97W
03/29/2021 M46 MPH CACHE UT MESONET
SHERWOOD HILLS - 5039 FT
1000 AM NON-TSTM WND GST BRIGHTON 40.61N 111.54W
03/29/2021 M48 MPH SUMMIT UT MESONET
PARK CITY - JUPITER - 10024 FT
0600 AM NON-TSTM WND GST PROVIDENCE 41.71N 111.71W
03/29/2021 M71 MPH CACHE UT MESONET
LOGAN PEAK - 8960 FT
0600 AM NON-TSTM WND GST LOGAN 41.77N 111.86W
03/29/2021 M43 MPH CACHE UT MESONET
LOGAN CAMPBELL HQ - 4455 FT
0610 AM NON-TSTM WND GST OREM 40.31N 111.56W
03/29/2021 M42 MPH UTAH UT MESONET
BUNNELLS - 8800 FT
0615 AM NON-TSTM WND GST SNOWBASIN 41.20N 111.88W
03/29/2021 M65 MPH WEBER UT MESONET
OGDEN PEAK - 9570 FT
0616 AM NON-TSTM WND GST EPHRAIM 39.31N 111.32W
03/29/2021 M44 MPH SANPETE UT MESONET
JOES VALLEY - 8700 FT
0620 AM NON-TSTM WND GST EUREKA 39.96N 112.10W
03/29/2021 M53 MPH JUAB UT MESONET
U.S. 6 AT EUREKA - 6584 FT
0630 AM NON-TSTM WND GST LOGAN 41.78N 111.85W
03/29/2021 M44 MPH CACHE UT MESONET
LOGAN - CACHE AIRPORT - 4446 FT
0640 AM NON-TSTM WND GST SALT LAKE CITY 40.72N 112.23W
03/29/2021 M43 MPH TOOELE UT MESONET
SR-201 AT I-80 - 4272 FT
0940 AM NON-TSTM WND GST RANDOLPH 41.39N 111.79W
03/29/2021 M47 MPH WEBER UT MESONET
JAMES PEAK - 9425 FT
0644 AM NON-TSTM WND GST IBAPAH 40.11N 113.88W
03/29/2021 M42 MPH TOOELE UT MESONET
CLIFTON FLAT - 6384 FT
0700 AM NON-TSTM WND GST LAKOTA 41.95N 111.49W
03/29/2021 M55 MPH CACHE UT MESONET
LOGAN SUMMIT - 7620 FT
0700 AM NON-TSTM WND GST PICKELVILLE 41.91N 111.51W
03/29/2021 M60 MPH CACHE UT MESONET
PETER SINKS - 8164 FT
0700 AM NON-TSTM WND GST GRANTSVILLE 40.59N 112.48W
03/29/2021 M41 MPH TOOELE UT MESONET
GRANTSVILLE - 4465 FT
0700 AM NON-TSTM WND GST PICKELVILLE 41.92N 111.51W
03/29/2021 M77 MPH CACHE UT MESONET
PETER SINKS RIM - 8434 FT
0708 AM NON-TSTM WND GST HOGUP SIDING 41.05N 113.07W
03/29/2021 M48 MPH BOX ELDER UT MESONET
EAGLE RANGE - 4239 FT
1015 AM NON-TSTM WND GST CARTER 41.39N 110.41W
03/29/2021 M49 MPH UINTA WY MESONET
FORT BRIDGER WY - 7034 FT
0945 AM NON-TSTM WND GST LAKE POINT 41.06N 112.89W
03/29/2021 M52 MPH BOX ELDER UT MESONET
LAKESIDE MOUNTAIN - 5039 FT
0730 AM NON-TSTM WND GST SNOWBASIN 41.20N 111.86W
03/29/2021 M45 MPH WEBER UT MESONET
SNOWBASIN - WILDCAT - 7703 FT
1005 AM NON-TSTM WND GST BARRO 40.73N 113.47W
03/29/2021 M60 MPH TOOELE UT MESONET
INTERSTATE 80 - 4125 FT
1010 AM NON-TSTM WND GST BARRO 40.73N 113.50W
03/29/2021 M53 MPH TOOELE UT MESONET
I-80 AT MP 29 - 4125 FT
0745 AM NON-TSTM WND GST SCOFIELD 40.92N 110.13W
03/29/2021 M48 MPH SUMMIT UT MESONET
WCF-2 PORTABLE - 9226 FT
0745 AM NON-TSTM WND GST LAKETOWN 41.75N 111.28W
03/29/2021 M49 MPH RICH UT MESONET
OTTER CREEK - 7160 FT
0800 AM NON-TSTM WND GST FARR WEST 41.30N 112.27W
03/29/2021 M42 MPH BOX ELDER UT MESONET
GREAT SALT LAKE MINERALS - 4212 FT
0800 AM NON-TSTM WND GST ALTA 40.57N 111.64W
03/29/2021 M66 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 11066 FT
0800 AM NON-TSTM WND GST SNOWBASIN 41.19N 111.87W
03/29/2021 M57 MPH WEBER UT MESONET
SNOWBASIN-STRAW TOP - 8999 FT
0900 AM NON-TSTM WND GST ALTA 40.56N 111.64W
03/29/2021 M73 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10994 FT
0807 AM NON-TSTM WND GST RANDOLPH 41.63N 111.41W
03/29/2021 M44 MPH CACHE UT MESONET
RED SPUR - 8872 FT
1000 AM NON-TSTM WND GST SNOWVILLE 41.91N 112.61W
03/29/2021 M51 MPH BOX ELDER UT MESONET
CHAULK HILL - 5155 FT
0820 AM NON-TSTM WND GST DOLOMITE 40.74N 112.62W
03/29/2021 M48 MPH TOOELE UT MESONET
I-80 AT MP 78 - 4213 FT
0935 AM NON-TSTM WND GST CRANMER 40.61N 111.48W
03/29/2021 M56 MPH SUMMIT UT MESONET
DEER VLY - MOUNT BALDY - 9347 FT
0830 AM NON-TSTM WND GST EVANSTON 41.27N 111.03W
03/29/2021 M44 MPH UINTA WY MESONET
EVANSTON - BURNS FIELD - 7162 FT
0830 AM NON-TSTM WND GST DELLE 40.70N 112.57W
03/29/2021 M41 MPH TOOELE UT MESONET
FLUX - 4219 FT
1000 AM NON-TSTM WND GST PLYMOUTH 41.89N 112.17W
03/29/2021 M53 MPH BOX ELDER UT MESONET
I-15 AT PLYMOUTH - 4495 FT
0835 AM NON-TSTM WND GST LAKE POINT 41.33N 112.85W
03/29/2021 M48 MPH BOX ELDER UT MESONET
GUNNISON ISLAND - 4242 FT
0835 AM NON-TSTM WND GST PARK CITY 40.61N 111.53W
03/29/2021 M43 MPH SUMMIT UT MESONET
DEER VLY - EMPIRE PK - 9570 FT
0940 AM NON-TSTM WND GST CURLEW JCT 41.94N 113.09W
03/29/2021 M66 MPH BOX ELDER UT MESONET
SR-30 AT CURLEW - 4766 FT
0840 AM NON-TSTM WND GST MENDON 41.78N 112.02W
03/29/2021 M44 MPH BOX ELDER UT MESONET
SR-30 - 4990 FT
0942 AM NON-TSTM WND GST ROSETTE 41.61N 113.59W
03/29/2021 M60 MPH BOX ELDER UT MESONET
ROSEBUD - 4987 FT
0843 AM NON-TSTM WND GST ANTELOPE 41.40N 110.55W
03/29/2021 M42 MPH UINTA WY MESONET
MUDDY CREEK - 6970 FT
1025 AM NON-TSTM WND GST CLIVE 40.34N 113.24W
03/29/2021 M48 MPH TOOELE UT MESONET
SALT FLATS - 4265 FT
0846 AM NON-TSTM WND GST SALT LAKE CITY 40.77N 111.95W
03/29/2021 M40 MPH SALT LAKE UT MESONET
SALT LAKE INTL AIRPORT - 4226 FT
0930 AM NON-TSTM WND GST WENDOVER 40.74N 114.02W
03/29/2021 M47 MPH TOOELE UT MESONET
I-80 AT MP 1 - 4270 FT
0910 AM NON-TSTM WND GST PROMONTORY PT 41.07N 112.59W
03/29/2021 M42 MPH BOX ELDER UT MESONET
HAT ISLAND - 4242 FT
0925 AM NON-TSTM WND GST WENDOVER 40.75N 113.99W
03/29/2021 M49 MPH TOOELE UT MESONET
WENDOVER PORT OF ENTRY - 4227 FT
1015 AM NON-TSTM WND GST WENDOVER 40.73N 114.03W
03/29/2021 M43 MPH TOOELE UT MESONET
WENDOVER FIELD - 4236 FT
0900 AM NON-TSTM WND GST ALTA 40.57N 111.63W
03/29/2021 M48 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10443 FT
0910 AM NON-TSTM WND GST EAST MILLCREEK 40.73N 111.77W
03/29/2021 M45 MPH SALT LAKE UT MESONET
PARLEYS CANYON AT QUARRY - 5100 FT
0910 AM NON-TSTM WND GST KIMBALL JCT 40.75N 111.62W
03/29/2021 M41 MPH SALT LAKE UT MESONET
PARLEYS SUMMIT - 7040 FT
0910 AM NON-TSTM WND GST WEST VALLEY CITY 40.63N 112.06W
03/29/2021 M41 MPH SALT LAKE UT MESONET
BACCUS HIGHWAY - 5172 FT
0910 AM NON-TSTM WND GST COPPERTON 40.58N 112.03W
03/29/2021 M54 MPH SALT LAKE UT MESONET
MOUNTAIN VIEW AT DANNON WAY - 4910 FT
0920 AM NON-TSTM WND GST BRIGHTON 40.66N 111.65W
03/29/2021 M42 MPH SALT LAKE UT MESONET
REYNOLDS PEAK - 9400 FT
0920 AM NON-TSTM WND GST SANDY 40.63N 111.72W
03/29/2021 M43 MPH SALT LAKE UT MESONET
S-TURNS - BIG COTTONWOOD - 6235 FT
0930 AM NON-TSTM WND GST BEAR RIVER 41.42N 111.05W
03/29/2021 M44 MPH RICH UT MESONET
SR-16 @ MP1 - 6533 FT
0930 AM NON-TSTM WND GST SNYDERVILLE 40.68N 111.57W
03/29/2021 M40 MPH SUMMIT UT MESONET
CANYONS - LOOKOUT - 8297 FT
0945 AM NON-TSTM WND GST VERNON 40.13N 112.38W
03/29/2021 M42 MPH TOOELE UT MESONET
VERNON HILL - 5761 FT
0950 AM NON-TSTM WND GST SILVER CREEK JCT 40.73N 111.50W
03/29/2021 M41 MPH SUMMIT UT MESONET
I-80 AT SILVER CREEK JCT - 6498 FT
0958 AM NON-TSTM WND GST BURNTFORK 40.81N 110.07W
03/29/2021 M48 MPH DUCHESNE UT MESONET
CHEPETA - 12120 FT
1000 AM NON-TSTM WND GST SUNDANCE 40.37N 111.59W
03/29/2021 M46 MPH UTAH UT MESONET
SUNDANCE - ARROWHEAD - 8251 FT
1000 AM NON-TSTM WND GST DUGWAY 40.35N 113.08W
03/29/2021 M46 MPH TOOELE UT MESONET
WIG MOUNTAIN - 4352 FT
1005 AM NON-TSTM WND GST DUGWAY 40.23N 113.22W
03/29/2021 M45 MPH TOOELE UT MESONET
DUGWAY - APG - 4291 FT
1005 AM NON-TSTM WND GST IBAPAH 40.12N 113.53W
03/29/2021 M54 MPH TOOELE UT MESONET
CAUSEWAY - 4246 FT
1010 AM NON-TSTM WND GST ELWOOD 41.69N 112.16W
03/29/2021 M42 MPH BOX ELDER UT MESONET
I-15 AT TREMONTON - 4295 FT
1010 AM NON-TSTM WND GST BLUFFDALE 40.45N 111.91W
03/29/2021 M45 MPH SALT LAKE UT MESONET
POINT OF THE MOUNTAIN - 4750 FT
1015 AM NON-TSTM WND GST DUGWAY 40.20N 113.17W
03/29/2021 M45 MPH TOOELE UT MESONET
HORIZONTAL GRID - 4261 FT
1015 AM NON-TSTM WND GST CALLAO 40.11N 113.31W
03/29/2021 M46 MPH TOOELE UT MESONET
WEST GRANITE - 4403 FT
1015 AM NON-TSTM WND GST DUGWAY 40.15N 113.16W
03/29/2021 M46 MPH TOOELE UT MESONET
ROMEO & CENTERLINE - 4308 FT
1020 AM NON-TSTM WND GST DUGWAY 40.09N 113.11W
03/29/2021 M41 MPH TOOELE UT MESONET
JULIET ROAD - 4324 FT
1020 AM NON-TSTM WND GST CALLAO 39.95N 113.70W
03/29/2021 M44 MPH TOOELE UT MESONET
CALLAO - 4530 FT
1020 AM NON-TSTM WND GST LEHI 40.41N 111.92W
03/29/2021 M42 MPH UTAH UT MESONET
PIONEER CROSSING - 4650 FT
1025 AM NON-TSTM WND GST DUGWAY 40.23N 112.73W
03/29/2021 M47 MPH TOOELE UT MESONET
ENGLISH VILLAGE - 4788 FT
1025 AM NON-TSTM WND GST DUGWAY 40.05N 113.21W
03/29/2021 M42 MPH TOOELE UT MESONET
CALLAO GATE - 4250 FT
1025 AM NON-TSTM WND GST DUGWAY 40.10N 113.22W
03/29/2021 M44 MPH TOOELE UT MESONET
TARGET R - 4311 FT
1025 AM NON-TSTM WND GST KNOLLS 40.45N 113.47W
03/29/2021 M50 MPH TOOELE UT MESONET
WEST OF WILDCAT MTN - 4259 FT
1025 AM NON-TSTM WND GST GOLD HILL 40.21N 113.34W
03/29/2021 M45 MPH TOOELE UT MESONET
V-GRID - 4226 FT
1030 AM NON-TSTM WND GST ABRAHAM 38.58N 112.60W
03/29/2021 M48 MPH MILLARD UT MESONET
I-70 AT I-15 - 6052 FT
1035 AM NON-TSTM WND GST BLUFFDALE 40.46N 111.90W
03/29/2021 M48 MPH SALT LAKE UT MESONET
FLIGHT PARK SOUTH - 5202 FT
&&High Wind, Wasatch Mountains I-80 North
- When
- March 29, 10:00 AM MST to 1:00 PM MST
- Where
- Wasatch Mountains I-80 North forecast zone
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
A peak wind gust of 77 mph was recorded by the Peter Sinks Rim sensor. Other peak wind gusts recorded included 73 mph by the Logan Peak sensor, 65 mph by the Ogden Peak sensor, 61 mph by the Snowbasin - Straw Top sensor, and 60 mph by the Peter Sinks sensor.
High Wind, Wasatch Mountains South of I-80
- When
- March 29, 10:00 AM MST to 2:00 PM MST
- Where
- Wasatch Mountains South of I-80 forecast zone
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- Mesonet
A peak wind gust of 76 mph was recorded by the Central Wasatch Peaks sensor.
High Wind, Great Salt Lake Desert and Mountains
- When
- March 29, 3:00 PM MST to 7:00 PM MST
- Where
- Great Salt Lake Desert and Mountains forecast zone
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- Mesonet
A peak wind gust of 66 mph was recorded by the State Route 30 at Curlew sensor. Other peak wind gusts recorded included 61 mph by the Rosebud sensor, and 55 mph by the Interstate 80 at Milepost 29 sensor.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Maine, March 29, 20211 death · 1 event
- High Wind and Strong Wind in Massachusetts, March 29, 2021$58,000 · 51 kt wind · 14 events
- High Wind in North Dakota, March 29 to 30, 202163 kt wind · 36 events
- High Wind in South Dakota, March 29 to 30, 202163 kt wind · 26 events
- High Wind in South Dakota, March 29, 202170 kt wind · 24 events
- High Wind in Colorado, March 29, 202168 kt wind · 18 events
- High Wind in Montana, March 29 to 30, 202163 kt wind · 13 events
- High Wind in Nebraska, March 29, 202161 kt wind · 13 events
- High Wind in Kansas, March 29, 202167 kt wind · 12 events
- High Wind in North Dakota, March 29 to 30, 202164 kt wind · 12 events
- High Wind in Nevada, March 29, 202153 kt wind · 11 events
- High Wind in Nebraska, March 29, 202159 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 941802, 941803, 941801.